# SDR SWAA2025031003227

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,606 hours, 13,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Buckled
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO-LUMINESCENT FLOOR STRIP BETWEEN ROWS 12 & 14 AIRCRAFT RIGHT BUCKLED AND CAME OFF <[01] . RE INSTALLED STRIP; SECURE CHECK GOOD PER AMM33-51-15.
